# SDR 0204029929

- Difficulty date: December 8, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 63,946 hours, 69,307 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

During approach the aircraft rolled left on slat extension. "Slat Disagreement" light was illuminated. COM procedures were performed and the aircraft landed uneventfully. Maintenance replaced a T-Duct in the left wing. The aircraft was returned to service.
